I suffer chronic tension headaches and take maybe 2 to 4 ibuprofen a week. On two occasions in the last month, after taking ibuprofen I've had pain in my stomach lasting for about an hour shortly after taking the pills - yesterday was one of those occassions and it was quite painful.
I haven't noticed any blood in my stool but for the past month or so I have had mild diarrhoea, but I thought that might be due to having a pretty crappy diet lately of fast foot.
What should I do?
I am 21, non smoker, don't drink much and healthy BMI.
I, also have this problem if I take ibuprofen or any type of NSAID. I know they can be tough on the stomach. You may try taking them with food or milk to see if it helps at all (it doesn't with me, but I know some people that it does help). Also try not to lay down for at least an hour after taking the medication - it'll help cut down on the possibility of stomach acid coming back up into the esophagus and causing pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.